# SDR UHLA2014052000383

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 27,045 hours, 16,592 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION AMBER X WITH DOOR OPEN.  R & R L1 DOOR WARNING HARNESS IAW SWPM 20-50-00, OPS CHECK GOOD IAW AMM 57-72-20.
